# SDR FDEA202411121670

- Difficulty date: November 12, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 64055
- Aircraft time: 9,499 hours, 4,601 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Component: Flap, Boeing
- Component part number: 113T230140G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, INBOARD TRAILING EDGE FLAP (ZONE 655) WITH DENT.  RIGHT WING, INBOARD TRAILING EDGE FLAP (ZONE 655) WAS REPAIRED IAW B767 SRM 57-53-01-  2R REP 1 FIG 201 (SHEET 4) AND SRM 51-70-10-2R REP 4 FIG 201 (SHEET 1) REV 90 AUG 15/2024
